Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe headache, giddiness due to it. Help?

Hii Dr..I ve a sever head pain...for d past 3 days..though I ve dis problem for d past 5days...but it s sever pain for 3 days n s like hitting me..n if I laugh out and in dat moment also I ve some giddiness...while going 4 motion if I stress means in dat time also d same giddiness...if I start to think about something deeply also d same giddiness...n also headpain...can u plz help me..
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
The first thing you need to know is about the tension headache which will be due to raised tension or anxiety.You need to be relaxed and take a tab.advil and try to visit a neurologist.In my opinion there is nothing to worry about much but also have your bloodpressure checked as due to hypotension also you may have these symptoms.Hypoglycemia must also be ruled out.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor